Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Oort's conjecture for $A_{g} \otimes {\mathbb {C}}$


Authors: Sean Keel and Lorenzo Sadun
Journal: J. Amer. Math. Soc. 16 (2003), 887-900
MSC (2000): Primary 14K10
Published electronically: May 30, 2003
MathSciNet review: 1992828
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the conjecture of Oort that a compact subvariety of the moduli space of principally polarized Abelian varieties of genus $g$ has codimension strictly greater than $g$, in characteristic zero, for $g \geq 3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 14K10

Retrieve articles in all journals with MSC (2000): 14K10


Additional Information

Sean Keel
Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas 78712
Email: keel@math.utexas.edu

Lorenzo Sadun
Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas, 78712
Email: sadun@math.utexas.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-03-00431-4
PII: S 0894-0347(03)00431-4
Received by editor(s): May 1, 2002
Published electronically: May 30, 2003
Additional Notes: The first author was partially supported by NSF grant DMS-9988874
The second author was partially supported by Texas ARP grant 003658-152
Article copyright: © Copyright 2003 American Mathematical Society